# SDR SWAA2025022097797

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,440 hours, 19,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP INBD EDGE AND TRAILING EDGE SKIN DISBONDED.   R&R L/H WING OUTBOARD FLAP. IAW AMM 27-51-22.   R&R L/H WING OUTBOARD AFT FLAP. IAW AMM 27-51-22.
